MAUDE Adverse Event Report: US SURGICAL PUERTO RICO TA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO TA; STAPLE, IMPLANTABLE
Model Number TA3035L
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when transecting the bowel during laparotomy, peritoneal lavage, hartmann's procedure, end sigmoid colostomy, appendectomy procedures, the stapler fired with the preloaded reload, but stapler could not be closed on the tissue and was unable to be fired when the second reload was loaded.The surgeon processed manually to clamp, transect with a blade and suture.

Brand Name
TA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8689748
Report Number2647580-2019-02974
Device Sequence Number14208306
Product Code GDW
UDI-Device Identifier10884521043107
UDI-Public10884521043107
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model NumberTA3035L
Device Catalogue NumberTA3035L
Device Lot NumberP6F0604X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR